BazEkon - The Main Library of the Cracow University of Economics

BazEkon home page

Main menu

Author
Pańczyk Magdalena (Akademia Ekonomiczna im. Karola Adamieckiego w Katowicach, doktorant)
Title
Własności dominacji dla zmiennych dwuwymiarowych
Stochastic Dominance Rules - Bivariate Random Variable
Source
Prace Naukowe Akademii Ekonomicznej we Wrocławiu, 2007, nr 1167, s. 195-205, tab., bibliogr. 9 poz.
Issue title
Współczesne tendencje rozwojowe badań operacyjnych
Keyword
Dominacja stochastyczna, Zmienne losowe, Prawdopodobieństwo
Stochastic dominance, Random variable, Probability
Note
summ.
Abstract
Celem badań jest analiza zmiennych dwuwymiarowych ze względu na wprowadzone relacje porządkujące oraz ich związek z porządkami dla rozkładów brzegowych tych zmiennych. (fragment tekstu)

After the publication of the stochastic ordering research efforts have been made directed wards to generalizing these rules to multivariate case. In this paper we describe stochastic orderings, especially model of mean - variance and stochastic dominance - the one-attribute case. In the next step, we generalize these results to two-attribute cases. We define moments for bivariate random variable and describe analogous to mean-variance orders. We define stochastic dominance rules for marginalizations, later we define bivariate stochastic ordering, especially in the context of probability inequalities. (original abstract)
Accessibility
The Main Library of the Cracow University of Economics
The Library of Warsaw School of Economics
The Main Library of Poznań University of Economics and Business
Bibliography
Show
  1. Gotoch Jun-ya, Konno H., Third Degree Stochastic Dominance an Mean-Risk Analysis, "Managment Science" 2000 vol. 46 nr 2, s. 289-301.
  2. Bergmann R., Stochastic Orders and their Application to a Unified Approach Concepts of Dependence and Association, Stochastic Orders and Decision under Risk, IMS Lecture Notes - Monograph Series (1991).
  3. Levhari D., Paroush J., Peleg B., Efficiency Analysis for Multivariate Distributions, "Reviev of Economic Studies" 1975 vol. 42, s. 87-91.
  4. Levy H., Stochastic Dominance and Expected Utility: Survey and Analysis, "Managment Science" 1992 vol. 38, s. 555-593.
  5. Man-Chung Ny, A Remark on Third Degree Stochastic Dominance, "Management Science" 2000 vol. 46 nr 6, s. 870-873.
  6. Ogryczak W., Ruszczyński A., Dual Stochastic Dominance and Quintile risk measure, "International Transactions in Operational Research" 2002 nr 9, s. 611 -680.
  7. Scarsini M., Dominance Conditions for Multivariate Utility Functions, "Management Science" 1998 vol. 34 nr 4. ABI/INFORM Global.
  8. Stoyan D., Comparison Methods for Queues - and other Stochastic Models. John Villey&Sons, Chichester 1983.
  9. Wrather C., Yu P.L., Probability Dominance in Random Outcomes, "Journal of Optimisation Theory and Application" 1982 vol. 36 nr3, s. 315-334.
Cited by
Show
ISSN
0324-8445
Language
pol
Share on Facebook Share on Twitter Share on Google+ Share on Pinterest Share on LinkedIn Wyślij znajomemu